×

On Lie algebras having a primitive universal enveloping algebra. (English) Zbl 0355.17014


MSC:

17B35 Universal enveloping (super)algebras
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bernat, P, Représentations des groupes de Lie résolubles, () · Zbl 0219.43012
[2] Dixmier, J, Sur LES représentations unitaires des groupes de Lie nilpotents II, Bull. soc. math. France, 85, 325-388, (1957) · Zbl 0085.10303
[3] Dixmier, J, Représentations irréductibles des algèbres de Lie résolubles, J. math. pures appl., 45, 1-66, (1966) · Zbl 0136.30603
[4] Duflo, M, Représentations induites d’algèbres de Lie, C. R. acad. sci. Paris, 272, 1157-1158, (1971) · Zbl 0215.09503
[5] Gelfand, I.M; Kirillov, A.A, Sur LES corps liés aux algèbres enveloppantes des algèbres de Lie, Paris I.H.E.S. publ. math., 31, 5-19, (1966) · Zbl 0144.02104
[6] Jacobson, N, Lie algebras, () · JFM 61.1044.02
[7] Jacobson, N, Structure of rings, (1968), American Mathematical Society Providence, RI
[8] Martindale, W.S, Lie isomorphisms of prime rings, Trans. amer. math. soc., 142, 437-455, (1969) · Zbl 0192.37802
[9] Ooms, A, On the field of quotients of the universal enveloping algebra of a Lie algebra, () · Zbl 0682.17006
[10] Quillen, D, On the endomorphism ring of a simple module over an enveloping algebra, (), 171-172 · Zbl 0188.08901
[11] Rais, M, Sur LES idéaux primitifs des algèbres enveloppantes, C. R. acad. sci. Paris, 272, 989-991, (1971) · Zbl 0244.17009
[12] Seligman, G.B, Algebraic groups, () · Zbl 0169.04702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.